# SDR DALA2022110107095

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 93,483 hours, 41,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 18-22 EMERGENCY LIGHTS INOP.   T/S PER B757 WDM 33-51-21, RPLD FUSE ON POWER SUPPY M733 OP/CKS GOOD PER B757 AMM 33-51. (9096160)
